Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 342010, 17 pages
http://dx.doi.org/10.1155/2015/342010
Research Article

Canards Existence in FitzHugh-Nagumo and Hodgkin-Huxley Neuronal Models

1Laboratoire LSIS, CNRS, UMR 7296, Université de Toulon, BP 20132, 83957 La Garde Cedex, France
2Departament de Matemàtiques, Universitat Autònoma de Barcelona, 08193 Bellaterra, Barcelona, Spain

Received 5 August 2015; Accepted 3 December 2015

Academic Editor: Matjaz Perc

Copyright © 2015 Jean-Marc Ginoux and Jaume Llibre. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jean-Marc Ginoux and Jaume Llibre, “Canards Existence in FitzHugh-Nagumo and Hodgkin-Huxley Neuronal Models,” Mathematical Problems in Engineering, vol. 2015, Article ID 342010, 17 pages, 2015. https://doi.org/10.1155/2015/342010.